# SDR 2022F00170

- Difficulty date: March 27, 2022
- Submitted: March 27, 2022
- Operation: General aviation
- Aircraft: N533QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0074
- Aircraft time: 4,745 hours, 3,193 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 691264024
- Condition: Corroded
- Location: Zone 200
- Part time: 4,745 hours, 3,193 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU STINGER HAS CORROSION ON LH AND RH SIDE UPPER SKINS. TEXTRON AVIATION ENGINEERING MEMO DQ34035M1 DATED MAR 21, 2022; 680A-0074 (N533QS) APU STINGER SIDE SKIN (CORROSION) DEEMED THE REPAIR MINOR IN SCOPE. REPAIR OF CORROSION ACCOMPLISHED PER DQ3435M1.
